default-icon
Sideffects of modalert
I had problem of extrasleeping I start using modalert(modafill) without consulting a doctor what is it possible sideeffects of modalert should i continue using modalert or discontinue it . till now i have got positive effect of it. It has controlled my sleeping.
270 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. How many hours had you been sleeping? If you have 8 hours of sleep, it is normal. And it's modafinil not modafill. I suggest you stop taking this medicine. It should be taken only after full examination and under supervision of a doctor. I'm wondering how can you even get these medicines without prescription. The possible side effects are - headache, nausea, diarrhoea, anxiety, nervousness, dizziness etc. And long term use safety of this drug is not established so better to consult a psychiatrist and get his opinion in person before taking such medicines. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.